MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical investigation: a temporal relationship exists between hd therapy utilizing a 2008k2 hemodialysis system and the serious adverse events of a loss of consciousness due to intradialytic hypotension, which required the termination of hd therapy and the administration of a vasopressor for blood pressure support.Intradialytic hypotension is the most prevalent complication associated with hd, occurring in approximately 25% of all treatments.Very often, the cause of intradialytic hypotension is multifactorial in origin.Per the icn, the serious adverse events were unrelated to any fresenius device and/or product malfunction or deficiency.Based on the information available, the 2008k2 hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device and/or product caused the serious adverse events.Furthermore, there was no report a fresenius product and/or device failed to meet the users¿ expectations and/or the manufacturers¿ specifications during post-event functional compliance testing.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
On 25/mar/2025, fresenius became aware this female patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008k2 hemodialysis system for renal replacement therapy (rrt) encountered a medical event during hd therapy on (b)(6) 2025, which required a ¿rapid response¿ call for additional medical staff.During follow-up, the inpatient charge nurse (icn) on (b)(6) 2025, reported the rapid response call was not due to a cardiopulmonary arrest, but rather a loss of consciousness due to an episode of intradialytic hypotension (specifics not provided).The patient was placed on an intravenous (iv) vasopressor (drug, dose, duration, frequency not provided) for blood pressure support, and dialysis was discontinued for the remainder of the day.The patient stabilized after the serious adverse events and resumed hd therapy the following day.As of (b)(6) 2025, the patient remains hospitalized, however her current disposition was not provided.The 2008k hemodialysis system was sequestered following the serious adverse events.On 28/mar/2025, a fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing.The device passed all functional compliance testing (e.G., self-tests, conductivity, temperature, ph, ultrafiltration pump), despite encountering a leak during the disinfection/rinse cycle (repaired tubing connection at the uf sample port).Following the repair, the 2008k2 hemodialysis system did not require any further repair or calibration and was returned to service.

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21752541
Report Number0008030665-2025-00745
Device Sequence Number8220695
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexFemale